# SDR ASOA20120423064

- Difficulty date: April 23, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N15555
- Make and model: Emb EMB-145LR
- Aircraft serial: 145594
- Aircraft time: 23,947 hours, 18,243 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520554001
- Condition: Dented
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SKIN DENTED NEXT TO MAIN CABIN DOOR LOWER RT CORNER.  MX INSPECTED THE DENT AND PERFORMED A FILLER REPAIR, LEAK CHECKS PERFORMED SATISFACTORILY, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
